GABA and shortness of breath?
- 11-27-2006, 02:01 AM
GABA and shortness of breath?
About 15-20 minutes after the nightly dosage of GABA, I feel a shortness of breath, almost a struggle to inhale. The feeling only lasts about twenty seconds. I thought it would have subsided after repeated nightly consumption, but it has not decreased at all. I have been taking around 2-3g which is less than the "recommended" 5g dosage. Just wondering if anybody has any thoughts on this or if anyone has the same experience.
- 11-27-2006, 08:07 AM
It's a normal side effect as well as body tingles.
I get the shortness of breath even at as little as a gram.
I always start at 1g and taper up to 6g over the course of six weeks, then take a month off.
I love the body tingles.
It's best stacked with Valarian Root IMO
- 11-28-2006, 02:50 AM
studies show an increase of 550% hgh production for about 30 minutes so the best time is right before training or before sleep, probally the besttraining. I took this supplement for over 2 and a half years every day. I still take it once in a blue moon for sleep but not for bodybuilding anymore. Its a decent supplement. Subtle effects , for bodybuilding,in my opinion, nothing major.I think it kepy fat down some , increased hgh production for half an hour, and is good for anti-aging. Other than that its most benifical for sleep.
When you traing you produce a nice squirt of hgh and . So ill just keep training.
11-30-2006, 12:37 PM
Try drinking a couple ounces of water when you get the short breath and skin flush, it always helps it go away faster for me.
I have noticed that it makes my skin look younger. To me that means it works to some dgree.
11-30-2006, 03:07 PM
Wow recommended 5g dose?! I've been stacking 1g gaba and 3mg of melatonin and it has been a very effective sleep stack. BTW, I haven't noticed any sides from it, although I'm sure I'll be thinking about it tonight so it will be in my head.Originally Posted by Jo Daddy
12-01-2006, 05:25 PM
no more than 500mg for me, 1g is pretty excitatory. I can only imagine 5g, probably have a heart attack.
12-01-2006, 06:31 PM
Yeah, the recommended dose is 500mg, not 5 grams. As you assess a tolerance you can build your way up, but 5g is not the place to start.Originally Posted by Grassroots082
12-01-2006, 07:33 PM
03-24-2009, 08:44 AM
im glad i not only 1 who has suffered these sides. couple times at higher dose i have experienced these effects of an increased heart rate n shortness of breath. was not sure what was happening but goes away pretty quick.
03-24-2009, 12:22 PM
It can give you some shortness in breathe...It just depends on dose and the individual IMO...There will definately be some "flushing" that can be felt which is dose dependant...personally i wouldn't take GABA, im sure there are safer things out there to take. If i remember correctly i think GABA has a relation to your dopamine levels, and this can influence testosterone levels/sensitivity/production. Google for more info i guess.
Btw im just speaking from personal experience as 2 years back i use to use GABA to increase HGH, personally i dont think it gives the HGH increase that is claimed, and i was using 5g shortly before bedtime, and i used it approximately for 3months pretty continually if i remember correctly, i definately noticed the slight flushing, but i didn't really experience shortness in breathe. it definately helped to sleep, but i sleep like a rock without supplements as it is. If your looking for a rise in HGH levels and/or to help with sleep, definately get yourself some L-glycine powder.
NOW foods manufacture some good L-glycine powder that can be taken with a small amount of water, (again speaking from experience, i use l-glycine when i feel like it) and the rise in HGH is definately better than GABA powder. Sorry for the long post my friend, hope my input helps a bit.
03-24-2009, 03:44 PM
I use PGH which is GABA and GABOB.. it's much more cost effective and works quite well. It is known to cause momentary shortness of breath.
LG Sciences sponsored athlete
Use "walker35" for 35% off at www.lgsciences.com
03-24-2009, 04:02 PM
Yea the breath thing sucks, but once it fades it makes you feel very relaxed. Great to take at night around bedtime with some melatonin.
The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
03-24-2009, 05:48 PM
I remember the first time this happend to me when I tried over a gram of bulk gaba powder. I thought I was having a heart attack and my feet burned and tingled.. then it slowly went away. You definetly wanna start low and work your way up. I take gaba 500mg 3x a day. Helps with sleep and anxiety. Very subtle but I like that because there's no addiction problems. I think it works better then the studies will show. When I take gaba I generally have lower bf.. I recover faster, my brain is sharper, many benifets even at lower dosages in my experiences. lately I have been messing with higher dosages at night but only makes me groggy in the morning so I will continue my 500mg 3x a day. Like I said the studies don't back gaba well. Taking 5grams for the first time will make you never wanna take it again. Remember science doesn't know all and they still don't know all the ways anything works. It works better for some then others.
ôLord, whom shall we go away to? You have sayings of everlasting life"- John 6:68
WHAT has science offered?
Similar Forum Threads
- By Salnder in forum Supplement LogsReplies: 1Last Post: 03-20-2014, 07:35 PM
- By -JC in forum AnabolicsReplies: 9Last Post: 02-26-2006, 01:08 AM
- By yanke10 in forum AnabolicsReplies: 2Last Post: 08-12-2005, 06:18 PM
- By Juiceman in forum AnabolicsReplies: 1Last Post: 08-04-2004, 11:26 PM
- By csrulez in forum AnabolicsReplies: 6Last Post: 08-03-2004, 01:56 PM